Free access
Volume 17, Number 4, October-December 2011
Page(s) 1158 - 1173
Published online 28 October 2010
  1. E. Calabi and P. Hartman, On the smoothness of isometries. Duke Math. J. 37 (1970) 741–750. [CrossRef] [MathSciNet]
  2. G. Dal Maso, An introduction to Γ-convergence, Progress in Nonlinear Differential Equations and their Applications 8. Birkhäuser (1993).
  3. E. Efrati, E. Sharon and R. Kupferman, Elastic theory of unconstrained non-Euclidean plates. J. Mech. Phys. Solids 57 (2009) 762–775. [CrossRef] [MathSciNet]
  4. G. Friesecke, R. James and S. Müller, A theorem on geometric rigidity and the derivation of nonlinear plate theory from three dimensional elasticity. Comm. Pure Appl. Math. 55 (2002) 1461–1506. [CrossRef] [MathSciNet]
  5. G. Friesecke, R. James, M.G. Mora and S. Müller, Derivation of nonlinear bending theory for shells from three-dimensional nonlinear elasticity by Gamma-convergence. C. R. Math. Acad. Sci. Paris 336 (2003) 697–702. [CrossRef] [MathSciNet]
  6. G. Friesecke, R. James and S. Müller, A hierarchy of plate models derived from nonlinear elasticity by gamma-convergence. Arch. Ration. Mech. Anal. 180 (2006) 183–236. [CrossRef] [MathSciNet]
  7. M. Gromov, Partial Differential Relations. Springer-Verlag, Berlin-Heidelberg (1986).
  8. P. Guan and Y. Li, The Weyl problem with nonnegative Gauss curvature. J. Diff. Geometry 39 (1994) 331–342.
  9. Q. Han and J.-X. Hong, Isometric embedding of Riemannian manifolds in Euclidean spaces, Mathematical Surveys and Monographs 130. American Mathematical Society, Providence (2006).
  10. J.-X. Hong and C. Zuily, Isometric embedding of the 2-sphere with nonnegative curvature in Formula . Math. Z. 219 (1995) 323–334. [CrossRef] [MathSciNet]
  11. J.A. Iaia, Isometric embeddings of surfaces with nonnegative curvature in Formula . Duke Math. J. 67 (1992) 423–459. [CrossRef] [MathSciNet]
  12. Y. Klein, E. Efrati and E. Sharon, Shaping of elastic sheets by prescription of non-Euclidean metrics. Science 315 (2007) 1116–1120. [CrossRef] [MathSciNet] [PubMed]
  13. N.H. Kuiper, On C1 isometric embeddings. I. Indag. Math. 17 (1955) 545–556.
  14. N.H. Kuiper, On C1 isometric embeddings. II. Indag. Math. 17 (1955) 683–689.
  15. M. Lewicka, M.G. Mora and M.R. Pakzad, A nonlinear theory for shells with slowly varying thickness. C.R. Acad. Sci. Paris, Ser. I 347 (2009) 211–216.
  16. M. Lewicka, M.G. Mora and M.R. Pakzad, Shell theories arising as low energy Γ-limit of 3d nonlinear elasticity. Ann. Scuola Norm. Sup. Pisa Cl. Sci. IX (2010) 1–43.
  17. F.C. Liu, A Lusin property of Sobolev functions. Indiana U. Math. J. 26 (1977) 645–651. [CrossRef]
  18. A.V. Pogorelov, An example of a two-dimensional Riemannian metric which does not admit a local realization in E3. Dokl. Akad. Nauk. SSSR (N.S.) 198 (1971) 42–43. [Soviet Math. Dokl. 12 (1971) 729–730.]
  19. M. Spivak, A Comprehensive Introduction to Differential Geometry. Third edition, Publish or Perish Inc. (1999).